Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243272] of Paul S. Aspinwall

Papers Published

  1. Aspinwall, PS; Greene, BR; Morrison, DR, Space-time topology change and stringy geometry a, Journal of Mathematical Physics, vol. 35 no. 10 (1994), pp. 5321-5337, ISSN 0022-2488
    (last updated on 2017/12/16)

    Abstract:
    Recent work which has significantly honed the geometric understanding and interpretation of the moduli space of certain N=2 superconformal field theories is reviewed. This has resolved some important issues in mirror symmetry and has also established that string theory admits physically smooth processes which can result in a change in topology of the spatial universe. Recent work which illuminates some properties of physically related theories associated with singular spaces such as orbifolds is described. © 1994 American Institute of Physics.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320